# SDR I5EA2023020600002

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N807TJ
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 79,280 hours, 45,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 100210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L, H
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT STA. 727A+17 BULLNOSE.  REMOVED AND REPLACED EMERGENCY BATTERY BACK AT M1576 STA. 727A WITH SERVICEABLE UNIT IAW B737-400 AMM 33-51-51, TEST OK
